# SDR 20001108SH039

- Difficulty date: October 5, 2000
- Submitted: November 8, 2000
- Operation: General aviation
- Aircraft: N9248C
- Make and model: Cessna 180
- Aircraft serial: 31347
- Engine: Cont O470J
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Condition: Separated
- Location: Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING WATER TAKEOFF, EXPERIENCED MODERATE ROUGH RUNNING ENGINE, RETURNED TO LAKE.  INSPECTION REVEALED ONE CYLINDER HAD SEPARATED BETWEEN BARREL AND HEAD.  THESE 6 CYLINDERS HAD APPROX 400 HOURS SINCE BEING CHROMED.  OWNER REPLACED ALL CYLINDERS WITH NEW SUPERIOR MILLLENIUM SET.  (X)
